I was diagnosed with Sjogren's Syndrome back in 2010, but I did not truly follow up on the matter until 2012 when I suffered from a blood clot in my lung. At the time all of my blood tests came back normal, so doctors connected the blood clot to my birth control. This blood clot occured in the summer of 2012. Fast forward to the fall of 2012 and I started experiencing a troublesome burning sensation all over my body and shocking pains through my body. The burning feels like a slight sunburn and the shocking feelings feel like a zap like if you're shocked by someone but a little more intense. The pain is indiscriminate. I have felt the pain in my legs, feet, arms, hands scalp and face. When the burning first started my rheumy suspected Raynaud's and put me on Nifediac, it has hepled a bit and the pain is not as intense as when it first occured but still troublesome. For some reason these pains did not start occuring until I got off of coumadin which I used to treat my bloodclot. Has anyone with Sjogren's had this experience? Could it be the Sjogren's or something else? I am wondering if I have Antiphospholid Antibody syndrome since I saw burning sensations can be a side effect and the fact that I did not have any problems when I was on coumadin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.